You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Cyclic Vectors of Weighted Shifts
Proceedings of the American Mathematical Society
Vol. 44, No. 2 (Jun., 1974), pp. 293-299
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040424
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Sufficient conditions on a sequence are given in order that the linear manifold spanned by its right translates is dense in certain Hilbert spaces of sequences.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society